Arens, R. and Dugundji, J. Remark on the concept of compactness, Portugal. Math. 9, 141–143, 1950.
Baiju, T. and Jacob John, S. Finitistic spaces in L-topological spaces, Proyecciones Journal of Mathematics 28 (1), 47–56, 2009.
Baiju, T. and Jacob John, S. Fuzzy submetacompact spaces, (communicated).
Baiju, T. and Jacob John, S. Subparacompactness in L-topological spaces, (communicated). [5] Burke, D. K. Covering properties, in K. Kunen, J. E Vaughan (Eds.), Hand Book of Set Theoretic Topology(Elsevier Science Publishers, 1984), 349–422.
Burke, D. K. On subparacompact spaces, Proc. Amer. Math. Soc. 23, 655–663, 1969.
Chang, C. L. Fuzzy topological spaces, J. Math. Anal. Appl. 24, 182–190, 1968.
Creede, G. D. Concerning semi-stratifiable spaces, Pacific Journal of Mathematics 32 (1), 47–54, 1970. [9] Dieudonne, J. Une generalization des espaces compact, J. Math. Pures. Appl. 23, 65–76, 1944.
Gantner, T. E., Steinlage, R. C. and Warren, R. H. Compactness in fuzzy topological spaces, J. Math. Anal. Appl. 62, 547–562, 1978.
Greever, J. On some generalized compactness properties, Publ. Res. Inst. Math. Soc. Ser. A 4(1), 39–49, 1968.
Hohle, U. and Rodabaugh, S. E. Mathematics of Fuzzy Sets : Logic, Topology and Measure Theory(The Hand Book of Fuzzy Set Series 3, Kluwer Academic Pub., 1999).
Jacob John, S. Metacompactness in the L-fuzzy context, The Journal of Fuzzy Mathematics 8(3), 661–668, 2000.
Jacob John, S. and Baiju, T. Metacompactness in L-topological spaces, Iranian Journal of Fuzzy Systems 5 (3), 71–79, 2008.
Kubiak, T. The topological modification of the L-fuzzy unit interval, in: S. E. Rodabaugh, E. P. Klement, U. Hohle (Eds.), Applications of Category Theory to Fuzzy Subsets, (Kluwer Academic Publishers, Dordrecht, 1992), 275–305.
Mao-Kang, L. Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1), 55–77, 1988. [17] McAuley, L. F. A note on complete collectionwise normality and paracompactness, Proc. Amer. Math. Soc. 9, 796–799, 1958.
Shi, F.-G. A new notion of fuzzy compactness in L-topological spaces, Information Sciences 173, 35–48, 2005.
Shi, F.-G. and Zheng, C.-Y. Paracompactness in L-topological spaces, Fuzzy Sets and Sys- tems 129, 29–37, 2002.
Wang, G. J. On the structure of fuzzy lattices, Acta math. Sinica 29, 539–543, 1986.
Wang, G. J. Theory of L-fuzzy topological spaces (Shaanxi Normal University Pub., Xian, 1988).
Worrel, J. M. and Wicke, H. H. Characterizations of developable spaces, Canad. J. Math. 17, 820–830, 1965.
Ying-Ming, L. and Mao-Kang, L. Fuzzy Topology (Advances in Fuzzy Systems Applications and Theory 9, World Scientific, 1997).
Zadeh, L. A. Fuzzy sets, Information and Control 8, 338–353, 1965.
Mappings and Covering Properties in L-Topological Spaces
Year 2010,
Volume: 39 Issue: 1, 55 - 65, 01.01.2010
Arens, R. and Dugundji, J. Remark on the concept of compactness, Portugal. Math. 9, 141–143, 1950.
Baiju, T. and Jacob John, S. Finitistic spaces in L-topological spaces, Proyecciones Journal of Mathematics 28 (1), 47–56, 2009.
Baiju, T. and Jacob John, S. Fuzzy submetacompact spaces, (communicated).
Baiju, T. and Jacob John, S. Subparacompactness in L-topological spaces, (communicated). [5] Burke, D. K. Covering properties, in K. Kunen, J. E Vaughan (Eds.), Hand Book of Set Theoretic Topology(Elsevier Science Publishers, 1984), 349–422.
Burke, D. K. On subparacompact spaces, Proc. Amer. Math. Soc. 23, 655–663, 1969.
Chang, C. L. Fuzzy topological spaces, J. Math. Anal. Appl. 24, 182–190, 1968.
Creede, G. D. Concerning semi-stratifiable spaces, Pacific Journal of Mathematics 32 (1), 47–54, 1970. [9] Dieudonne, J. Une generalization des espaces compact, J. Math. Pures. Appl. 23, 65–76, 1944.
Gantner, T. E., Steinlage, R. C. and Warren, R. H. Compactness in fuzzy topological spaces, J. Math. Anal. Appl. 62, 547–562, 1978.
Greever, J. On some generalized compactness properties, Publ. Res. Inst. Math. Soc. Ser. A 4(1), 39–49, 1968.
Hohle, U. and Rodabaugh, S. E. Mathematics of Fuzzy Sets : Logic, Topology and Measure Theory(The Hand Book of Fuzzy Set Series 3, Kluwer Academic Pub., 1999).
Jacob John, S. Metacompactness in the L-fuzzy context, The Journal of Fuzzy Mathematics 8(3), 661–668, 2000.
Jacob John, S. and Baiju, T. Metacompactness in L-topological spaces, Iranian Journal of Fuzzy Systems 5 (3), 71–79, 2008.
Kubiak, T. The topological modification of the L-fuzzy unit interval, in: S. E. Rodabaugh, E. P. Klement, U. Hohle (Eds.), Applications of Category Theory to Fuzzy Subsets, (Kluwer Academic Publishers, Dordrecht, 1992), 275–305.
Mao-Kang, L. Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1), 55–77, 1988. [17] McAuley, L. F. A note on complete collectionwise normality and paracompactness, Proc. Amer. Math. Soc. 9, 796–799, 1958.
Shi, F.-G. A new notion of fuzzy compactness in L-topological spaces, Information Sciences 173, 35–48, 2005.
Shi, F.-G. and Zheng, C.-Y. Paracompactness in L-topological spaces, Fuzzy Sets and Sys- tems 129, 29–37, 2002.
Wang, G. J. On the structure of fuzzy lattices, Acta math. Sinica 29, 539–543, 1986.
Wang, G. J. Theory of L-fuzzy topological spaces (Shaanxi Normal University Pub., Xian, 1988).
Worrel, J. M. and Wicke, H. H. Characterizations of developable spaces, Canad. J. Math. 17, 820–830, 1965.
Ying-Ming, L. and Mao-Kang, L. Fuzzy Topology (Advances in Fuzzy Systems Applications and Theory 9, World Scientific, 1997).
Zadeh, L. A. Fuzzy sets, Information and Control 8, 338–353, 1965.
Baiju, T., & John, S. J. (2010). Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics, 39(1), 55-65.
AMA
Baiju T, John SJ. Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics. January 2010;39(1):55-65.
Chicago
Baiju, T., and Sunil Jacob John. “Mappings and Covering Properties in L-Topological Spaces”. Hacettepe Journal of Mathematics and Statistics 39, no. 1 (January 2010): 55-65.
EndNote
Baiju T, John SJ (January 1, 2010) Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics 39 1 55–65.
IEEE
T. Baiju and S. J. John, “Mappings and Covering Properties in L-Topological Spaces”, Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 1, pp. 55–65, 2010.
ISNAD
Baiju, T. - John, Sunil Jacob. “Mappings and Covering Properties in L-Topological Spaces”. Hacettepe Journal of Mathematics and Statistics 39/1 (January 2010), 55-65.
JAMA
Baiju T, John SJ. Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics. 2010;39:55–65.
MLA
Baiju, T. and Sunil Jacob John. “Mappings and Covering Properties in L-Topological Spaces”. Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 1, 2010, pp. 55-65.
Vancouver
Baiju T, John SJ. Mappings and Covering Properties in L-Topological Spaces. Hacettepe Journal of Mathematics and Statistics. 2010;39(1):55-6.